A NOTE ON VON NEUMANN RHO-INVARIANT OF SURFACE BUNDLES OVER THE CIRCLE

Access this Article

Search this Article

Author(s)

Abstract

In this short note, we give a formula for the von Neumann rho-invariant of surface bundles over the circle $S^1$. As a corollary, we describe a relation among the von Neumann rho-invariant, the first Morita-Mumford class and the Rochlin invariant in a framework of the bounded cohomology.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 58(1), 123-127, 2006

    Tohoku University

Codes

Page Top